IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

A review of the marine Tubificidae (Oligochaeta) of North America
Brinkhurst, R.O.; Baker, H.R. (1979). A review of the marine Tubificidae (Oligochaeta) of North America. Can. J. Zool. 57(8): 1553-1569
In: Canadian Journal of Zoology = Revue canadienne de zoologie. National Research Council: Ottawa. ISSN 0008-4301, more
Peer reviewed article  

Available in  Authors 

Keywords
    Geographical distribution; Tubificidae Vejdovský, 1884 [WoRMS]; North America Coasts; Marine

Authors  Top 
  • Brinkhurst, R.O.
  • Baker, H.R., editor

Abstract
    Thirty-nine species of marine tubificids are reported here for North America, the list being compared to the known world fauna. Nine of the species are new to science, and several other species are redescribed, leading to revisions of genera and subfamilies. Other species remain to be described by colleagues, and it is apparent that a wide diversity of marine tubificids exists around the world and at all depths in the oceans.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors